# SDR USAA001002

- Difficulty date: July 20, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES, STATION 344, LBL 14.  CORROSION LEVEL 1.  FABRICATED T-CAP PER SRM 53-10-51.  (M)
